Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jason2567

Accutane penis hole (urethra) problem

Recommended Posts

Hey guys,

I've been off Accutane for a good 3 months yet I have one side-effect which is persistent beyond belief.

My penis hole (urethra) has been red and seems irritated, to the point where it hurts when it rubs against my boxers.

It seems like there's a tiny cut at the bottom of my penis hole, and it just won't close or heal up. Whenever I pee it feels like the cut is being reopened, and it doesn't hurt too much, it's just annoying.

Has anyone had side effects like this? Were they alleviated?

Thanks.

Share this post


Link to post
Share on other sites

It could be an infection. Go see a doctor to get it checked out, no matter how embarrassing it may be.

Share this post


Link to post
Share on other sites

I had this during my course. Basically your piss hole just gets irritated because its so dry.

Get it checked out by a doctor.

Share this post


Link to post
Share on other sites
Has anyone had side effects like this? Were they alleviated?

im guessing it would be quite common for people with no foreskin left

Share this post


Link to post
Share on other sites

hey, im in my second month and im facing this problem....im applying vaseline for now and its helping but im just curious will this problem go away completely after iv finished the course??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×